# SDR QXEA9900839

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FALSE RIB ASSEMBLY FOR LEADING EDGE 51E HAS .5 CRACK UNDER CORNER OF FLANGE.  REPAIRED IAW HORIZON AIR EA 4-55-121.
